# SDR HEEA0014563

- Difficulty date: June 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N81982
- Make and model: Bolkms BO105S
- Aircraft serial: S818
- System (JASC): 2424 · AC Regulator
- Part: Regulator
- Part number: 51565000R
- Condition: Faulty
- Location: Ac Regulator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REGULATOR WILL NOT ADJUST.
